# SDR UPS06247337

- Difficulty date: July 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Receptacle
- Condition: Dirty
- Location: Lg Module Box
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION 3 RED GEAR WARNING LIGHTS ILLUMINATED.  GEAR DOORS OPERATED NORMAL.  GEAR WAS EXTENDED.  THREE GREEN GEAR LIGHTS ILLUMINATED AND THE NOSE GEAR RED LIGHT REMAINED ON.  GEAR WAS RETRACTED AND THE 3 RED GEAR WARNING.  REMOVED LANDING GEAR MODULE BOX,  INSPECTED RECEPTABLE AND BACK OF BOX CLEANED W/CONTACT CLEANED ACCP TEST I/W 32-09-18 AND SWIFTY NOSE GEAR, I/W 32-33-00 FOUND EVERYTHING TO OPS CHECK NORMAL.
